# SDR A6WA200940343

- Difficulty date: June 17, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 13,542 hours, 12,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Door Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD RAIL LWR SUPPORT CRACKED.  CARGO DOOR FWD RAIL LWR SUPPORT CHANNEL REPLACED IAW SRM 51-42-06.  (K)
